# SDR GLBA97030

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145GL
- Make and model: Beech 1900C
- Aircraft serial: UC145
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - ELECTRICAL SMOKE IN CABIN.  MAINTENANCE COULD NOT DUPLICATE.  (M)
